# SDR MWEA95387

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Clip
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND THE LEFT HAND LAVATORY PRESSURE BULKHEAD CLIP AT Z-14 CRACKED.  FABRICATED AND INSTALLED A CLIP OF 0.032 INCH 2024-T3 ALUMINUM PER SRM 51-30-2.  AIRCRAFT RETURNED TO SERVICE.
